# SDR DALA2014092505217

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 31,203 hours, 16,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SEVERAL DENTS WERE NOTED ON THE EXTERNAL SKIN OF THE NOSE FUSELAGE BETWEEN FRAMES 12-16 AND Z-225&Z-749 OF LT SIDE, ON DENT 5 AND EXISTING REWORK WAS NOTED TOO. THE SRM 53-11-11, DIAGRAM 103 DOES NOT PROVIDE PERMANENT REPAIR INSTRUCTIONS FOR A DENT WHICH IS OUT OF NEARNESS/FORM  CRITERION.  ERA 528819-14, SECTION I-ACCOMPLISHED DURING M1 CHECK AT SAL 23SEP14.  ERA 528819-14,  SECTION II-TO BE ACCOMPLISHED WITHIN 3000 FC AFTER SECTION I.  NOTE TO MON: LIAISON ENGINEERING TO CONTACT FOR PARTS AND REPLACEMENT INSTRUCTIONS BEFORE DUE DATE. LIAISON ENGINEERING SHOULD ABLE TO CONTACT WITHIN 1000 FC FROM 23SEP14. THE SKIN PANEL AND THE ASSOICATED PARTS (KIT) ARE NOT CURRENTLY   AVAILABLE AT STOCK AND HAVE A LONG LEAD TIME.  ASSOCIATED ER/A 31-528819 ADDED FOR AC 3161.
